Feet Problems (numbness, tingling, burning sensations and shooting pains)
My name is Tre, I’m 33, I weight 310 lbs and I am 5’11”. I am experiencing numbness, tingling, burning sensations and shooting pains in both feet. The pain is confined to the ball of my feet and on my toes. I had a brain tumor removed at age 2. I have high blood pressure, and I work third shift where I am on my feet for eight hours. Rather standing, walking, or lying down, the pain in my feet can not be ignored.
Right now I am nursing a hernia, and as part of my pain prevention I have been taking Tylenol pain reliever for the last 3months. I have take close to 35 Tylenol pills at 500mg a week. That is over 400 Tylenols up to date. I function on average 3 hours of sleep a day.
I have tried soaking my feet in ice water, steaming hot water, even massages. Nothing seems to reduced the pain, the pain even gets greater whenever I attempt to sleep. What could be causing these issues. No one in my family have diabetes, but the majority of my family do have high blood pressure.
Thanks for taking the time to read my question. Looking forward to reading your opinion.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.